Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stomach pain, nauseated, chills, hot flashes. Taken prilosec. Had blood tests. Help?

My son will be 16 in June, 197 lbs. and has been having stomach issues. Today he has stomach pains, a headache , feels nauseas, chills and hot and temperature is 95 degrees? We went to doctor two days ago and all they can say is they are waiting for the results of blood tests. They told him to take one Prilosec a day for 14 days. He seems to be getting worse in the last couple of days.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It will be helpful if you mention about the consistency of his stools.

After reading your post, it seems that he is having gastritis.
Prilosec contains Omeprazole, an antacid and is good in controlling gastritis.
You can add Domperidone 10 mg along with the above medicine to cure nauseating feeling.

Blood investigations including Liver Function Test(LFT) will be helpful in planning medical treatment.

I would also suggest that also get his urine examined to rule out Urinary Tract Infection(UTI).

I hope this is helpful to you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor